|Hepatitis A Vaccine Mishap
Feb 27, 2002
My daughter went in to a clinic to receive her (second in the series) Hep A & B yesterday and accidently received a double dose of Hep A. Are there serious side effects? Will there be any damage to her liver?
| Response from Dr. Dieterich
There is little risk to any adverse effects from a double dose of vaccine. Sometimes a double dose is given to people who do not respond the first time. It should not be a problem! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Thrush Could I Have Acute HIV Infection
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.